Existence theory and stability analysis to a system of boundary value problem


SHAH K., TUNÇ C.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.11, no.6, pp.1330-1342, 2017 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.1016/j.jtusci.2017.06.002
  • Journal Name: JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE
  • Journal Indexes: Science Citation Index Expanded
  • Page Numbers: pp.1330-1342

Abstract

The aims and objectives of this manuscript are devoted to investigate some adequate results for the existence of solution to a nonlinear coupled system of fractional order differential equations (FDEs). Appropriate conditions for the existence of at least one solution are developed by using a fixed point theorem of Leray Schauder type to the considered problem. Further, we also investigate the Hyers Ulam stability results for the proposed problem. Appropriate examples are given to demonstrate the established results. (C) 2017 The Authors. Production and hosting by Elsevier B.V. on behalf of Taibah University. This is an open access article under the CC BY-NC-ND license